# SDR DALA1103443220

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 2,333 hours, 1,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND ROW 23 PATH LIGHT INOPERATIVE, REPLACED PATH LIGHT ASSY AND TESTS OK.
